Alert archive / Michigan / Special Marine Warnings in 2021

Special Marine Warning 35, NWS Gaylord, MI

August 11, 2021

NWS Gaylord, MI issued this special marine warning at Aug 11, 2021, 6:26 PM EDT. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2021, 6:26 PM EDT (22:26 UTC)
Expired
Aug 11, 2021, 7:00 PM EDT
In force
34 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.0 in
Wind
50.0 mph

The radar

The NCL Michigan radar (KAPX), 68 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2021-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2021-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

677 
WHUS53 KAPX 112226
SMWAPX
LMZ323-112300-
/O.NEW.KAPX.MA.W.0035.210811T2226Z-210811T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Gaylord MI
626 PM EDT Wed Aug 11 2021

The National Weather Service in Gaylord has issued a

* Special Marine Warning for...
  Grand Traverse Bay...

* Until 700 PM EDT.

* At 625 PM EDT, a severe thunderstorm was located 8 nm west of
  Traverse City, moving east at 55 knots.

  HAZARD...Wind gusts in excess of 50 knots.

  SOURCE...Radar.

  IMPACT...Boats could suffer significant structural damage in high 
           winds. Small craft could capsize in suddenly higher 
           waves.

* The severe thunderstorm will be near...
  Traverse City around 635 PM EDT.
  Elk Rapids around 645 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4475 8569 4483 8570 4489 8571 4493 8567
      4495 8568 4499 8533 4491 8534 4474 8546
      4473 8548 4471 8556
TIME...MOT...LOC 2225Z 262DEG 56KT 4477 8581 

HAIL...0.00IN
WIND...50KTS

$$

JZ
2 follow-up statements
274 
FZUS73 KAPX 112244
MWSAPX

Marine Weather Statement
National Weather Service Gaylord MI
644 PM EDT Wed Aug 11 2021

LMZ323-112300-
/O.CON.KAPX.MA.W.0035.000000T0000Z-210811T2300Z/
644 PM EDT Wed Aug 11 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 700 PM EDT...

For the following areas...
Grand Traverse Bay south of a line Grand Traverse Light to Norwood
MI...

At 643 PM EDT, a severe thunderstorm was located near Traverse City,
moving east at 50 knots.

HAZARD...Wind gusts in excess of 50 knots.

SOURCE...Radar indicated.

IMPACT...Boats could suffer significant structural damage in high 
         winds. Small craft could capsize in suddenly higher waves.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4475 8569 4483 8570 4489 8571 4493 8567
      4495 8568 4499 8533 4491 8534 4474 8546
      4473 8548 4471 8556
TIME...MOT...LOC 2243Z 265DEG 48KT 4478 8547 

HAIL...0.00IN
WIND...50KTS

$$

JZ
306 
FZUS73 KAPX 112258
MWSAPX

Marine Weather Statement
National Weather Service Gaylord MI
658 PM EDT Wed Aug 11 2021

LMZ323-112308-
/O.EXP.KAPX.MA.W.0035.000000T0000Z-210811T2300Z/
658 PM EDT Wed Aug 11 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 700 PM EDT...

The affected areas were... 
Grand Traverse Bay...

The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northern Michigan...and the adjacent waters of Lake Michigan.

LAT...LON 4475 8569 4483 8570 4489 8571 4493 8567
      4495 8568 4499 8533 4491 8534 4474 8546
      4473 8548 4471 8556
TIME...MOT...LOC 2258Z 262DEG 56KT 4481 8530 

$$

JZ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at Aug 11, 4:14 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 11, 4:14 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
414 PM EDT Wed Aug 11 2021

.NEAR TERM...(Through Tonight)
Issued at 317 PM EDT Wed Aug 11 2021

...Severe Potential through Midnight...

High Impact Weather Potential...Severe thunderstorms are expected
between now and Midnight. Damaging Wind gusts are the main threat
followed by hail and possibly tornadoes.

Pattern Synopsis/Forecast and Concerns...A cold front that trails
across Lake Superior and W Upper and into the the C Plains. The
front is kicking off the thunderstorms in Wisconsin and the UP,
which looks to be the main concern for the forecast area. There is
a line of thunderstorms that broke out earlier downstate, that
seems to be keeping the thunderstorm development in N Lower
suppressed at the moment. However...

Clearing behind the downstate complex, and out ahead of the
Wisconsin convection, looks to help destabilize the region over
the next couple of hours. The 18z balloon launch today shows that
there is 1500 J/kg of MLCAPE (SBCAPE is 2900 J/kg), and 40 knots
of shear (sfc-6km). So things are expected to continue with the UP
storms this afternoon, and then the storms in Wisconsin crossing
the lake and getting into our destabilized layer and continuing
into the evening. The front will move onto the east and out of the
region some time after 06z/Thu, which should usher in
cooler/drier air for the morning.

&&

.SHORT TERM...(Thursday through Saturday)
Issued at 317 PM EDT Wed Aug 11 2021

High Impact Weather Potential: Minimal attm...

Pattern Synopsis/Forecast:

Thursday morning...will be looking for relatively deep troughing
centered over Hudson Bay with a niblet of energy extending from
there southwestward into the northern Plains...as the boundary from
today hangs up over the area. Will be looking for more mid-level
cold advection to take place through the day/night as this niblet
swings in...finally shunting the front out of the area through the
day Friday...as yet another niblet swings through the flow into
Saturday, reinforcing the cooler, troughy idea. Strong subsidence
behind the front should help keep precipitation chances low...in
addition to supporting a drier atmosphere for a change.
Meanwhile...upstream...anomalous ridging across the western US will
broaden going into Saturday as the troughing continues on its way
out of the Great Lakes.

Primary Forecast Concerns: Rain/storm chances Thursday...

Some uncertainty remains in the exact placement of the front for
Thursday. This could result in shower and storm chances lingering
across parts of our area into Thursday afternoon/night as the next
niblet swings in...though will expect best chances for
activity...and particularly stronger activity...across the southern
half of Lower Michigan ahead of the front, where better instability
and moisture will still reside...and where better lift would be
expected (again, dependent on the position of the front). Best
shear, however, will likely be across our area...with a stronger jet
(perhaps 100-120kts at 300mb?) aloft swinging through the flow. Will
have to keep an eye on our southern/southeastern counties (perhaps
the M-55 corridor) as there may be some room for diurnal heating
ahead of the cold front Thursday afternoon. As the cold front drops
in from north to south through the afternoon into the
overnight...will have some potential for development across E. UP
during the afternoon...and better chances across our southeast
during the evening/overnight as the cold front arrives down there.
While there is some potential for afternoon heating to cook
something off, especially in our southern/southeast counties ahead
of the cold front where it should remain quite warm, though not as
humid as points further south. Additionally...guidance derived
soundings seem to suggest there may be too much dry air in the low
levels during the afternoon, with perhaps just enough of a cap aloft
to keep things from going hog wild. Again, a lot of uncertainty
remains, unfortunately, likely tied to what develops tonight
(Wednesday night into Thursday morning) and where that boundary ends
up. We'll be keeping an eye on things for sure, though attm...does
not look anywhere near as impressive as today's situation for our
CWA.

Much better subsidence...and cooler and drier air moves in for
Friday as the second niblet moves in...with additional cold
advection aloft and in the mid-levels...as high pressure begins to
take hold of our weather. This may be associated with a slightly
drier than normal airmass...so we may have to watch for some near
critical afternoon RHs...though we'll have to see how recent
rainfall plays into mitigating fire weather concerns. A similar
situation looks to continue into Saturday...as another niblet swings
in...though this one looks to have much less moisture to work with,
which should keep things dry for the weekend for a change...as high
pressure holds on overhead. Afternoon pop-up shower wouldn't be
completely impossible if we got lake breezes...but for now, with a
lack of moisture and presence of subsidence working against
it...will lean to the dry side for now.
&&

.LONG TERM...(Saturday night through Wednesday)
Issued at 317 PM EDT Wed Aug 11 2021

High Impact Weather Potential: Minimal attm...

Going into Saturday night...looks like return flow begins to take
hold out to our west as high pressure begins to press
eastward...which may help reinforce a slight Rex-y pattern as
ridging slides in across our area over a bit of troughing to our
southwest. For the most part...will expect quiet weather through
much of next week...as ridging should be over the Great Lakes.
Additionally...with ridging overhead...would expect a warming
trend...though it may not be quite as warm as we've recently
experienced. This matches up well with CPC guidance, which suggests
warmer than normal temperatures...as well as a tendency for dry
conditions...to continue into the second half of August. Next decent
chance of rain may hold off until perhaps late in the long term...if
not into the end of next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 152 PM EDT Wed Aug 11 2021

At the moment, a deck of stratocu has been spreading across the
forecast area. However, showers are beginning to percolate with
some beginning to have lightning with them. There is a back edge
to the stratocu, and VFR conditions for the CIGs are expected
again, until the main area of thunderstorms gets going over the
region. The timing for the thunderstorm line looks to be between
20z to 03z today, with CIGs and VSBYs will lower to MVFR at times
as the showers and thunderstorms pass through the region. With the
ENHANCED risk today winds are the main threat, with Hail second,
and tornadoes third.

 AFter the storms finish, probably sometime between 03z and 05z
tonight, the sky will generally clear, and with the drying
expected behind the cold front, CIGs and VSBYs should pop back to
VFR, and remain that way through 18z.

&&

.MARINE...
Issued at 317 PM EDT Wed Aug 11 2021

Tonight through Friday...Wind gusts have been marginally small
craft along the Lake Michigan shore line with strong to severe
thunderstorms over Whitefish Bay and northern Lake Michigan. Once
the cold front moves through the lakes tonight, the winds will
begin to diminish. Thursday, winds look to increase again out of
the SW and approach small craft by the afternoon, only for the
winds to diminish in the evening. Thursday night and Friday, the
winds look to maintain a steady 10 to 15 knot wind out of the NW
into the weekend.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY until 6 PM EDT this evening for LMZ323-341-
     342-344.
     SMALL CRAFT ADVISORY until 11 PM EDT this evening for LMZ345-346.
LS...NONE.
&&

NEAR TERM...JL
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...JL
MARINE...JL
Hazardous weather outlook, Aug 11, 4:16 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
416 PM EDT Wed Aug 11 2021

MIZ016>018-020>036-041-042-086>088-095>099-122030-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
416 PM EDT Wed Aug 11 2021

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this evening and
tonight. Some storms are expected to be severe, through midnight.
Damaging winds and large hail will be the primary threats, and to
a lesser degree, a tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord

Facebook: facebook.com/nwsgaylord

Twitter: twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-122030-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
416 PM EDT Wed Aug 11 2021

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected this afternoon
and tonight. Some storms are expected to be severe, through
midnight across much of Lakes Michigan and Huron. Damaging winds
and large hail will be the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord

Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Aug 11, 5:40 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
540 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     1 NNE LELAND            45.02N 85.76W
08/11/2021  M42 MPH          LMZ344             MI   MESONET

            MESONET STATION XLEL LELAND HARBOR.

&&

JZ
Local storm report, Aug 11, 5:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
548 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 N BAYSHORE            45.41N 85.09W
08/11/2021  M47 MPH          LMZ342             MI   BUOY

            BUOY STATION 45022 3 NNE BAYSHORE IN LITTLE
            TRAVERSE BAY.

&&

JZ
Local storm report, Aug 11, 5:49 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
549 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     1 SSE PETOSKEY          45.36N 84.95W
08/11/2021  M42 MPH          EMMET              MI   MESONET

            MESONET STATION AS614 PETOSKEY.

&&

JZ
Local storm report, Aug 11, 5:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
554 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     1 SE GREILICKVILLE      44.79N 85.63W
08/11/2021  M45 MPH          LMZ323             MI   MESONET

            MESONET STATION XELM ELMWOOD TOWNSHIP
            MARINA.

&&

JZ
Local storm report, Aug 11, 6:01 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
601 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND GST     2 SE TRAVERSE CITY      44.73N 85.57W
08/11/2021  M51 MPH          GRAND TRAVERSE     MI   ASOS

            ASOS STATION KTVC TRAVERSE CITY - CHERRY
            CAPITAL AIRPORT.

&&

JZ
Local storm report, Aug 11, 6:19 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
619 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     2 SE PETOSKEY           45.36N 84.94W
08/11/2021  M41 MPH          EMMET              MI   MESONET

            MESONET STATION MINCM NCMC.

&&

JZ

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 9:00 PM EDTSpecial Marine WarningAPX2 hr
Aug 10, 9:44 PM EDTSevere Thunderstorm WarningAPXAntrim, Charlevoix46 min
Aug 10, 10:04 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau, Manistee, Wexford41 min
Aug 10, 10:30 PM EDTSevere Thunderstorm WarningAPXAntrim, Kalkaska30 min
Aug 10, 10:45 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXBenzie, Grand Traverse, Kalkaska, Leelanau, Missaukee, Wexford45 min
Aug 10, 10:52 PM EDTFlash Flood WarningAPXAntrim, Grand Traverse3 hr
Aug 10, 10:58 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego32 min
Aug 10, 11:24 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego51 min
Aug 10, 11:28 PM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska, Missaukee, Roscommon32 min
Aug 11, 12:13 AM EDTFlash Flood WarningAPXLeelanau3 hr
Aug 11, 12:28 AM EDTSevere Thunderstorm WarningAPXAlcona, Arenac, Iosco, Ogemaw, Oscoda47 min
Aug 11, 12:31 AM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda, Presque Isle44 min
Aug 11, 12:37 AM EDTSpecial Marine WarningAPX83 min
Aug 11, 1:46 AM EDTAreal Flood WarningAPXAntrim, Grand Traverse3 hr
Aug 11, 4:12 AM EDTSmall Craft AdvisoryAPX16 hr
Aug 11, 2:52 PM EDTSpecial Marine WarningAPX53 min
Aug 11, 2:59 PM EDTSpecial Weather StatementAPXMackinac31 min
Aug 11, 3:11 PM EDTSpecial Marine WarningAPX64 min
Aug 11, 3:18 PM EDTSpecial Weather StatementAPXChippewa42 min
Aug 11, 3:38 PM EDTSpecial Marine WarningAPX52 min
Aug 11, 3:47 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac43 min
Aug 11, 3:58 PM EDTSpecial Marine WarningAPX92 min
Aug 11, 4:11 PM EDTSevere Thunderstorm WarningAPXChippewa, Mackinac49 min
Aug 11, 4:24 PM EDTSpecial Marine WarningAPX2 hr
Aug 11, 4:54 PM EDTSevere Thunderstorm WarningAPXCheboygan51 min
Aug 11, 5:00 PM EDTSevere Thunderstorm WarningAPXEmmet18 min
Aug 11, 5:24 PM EDTSevere Thunderstorm WarningAPXCharlevoix, Cheboygan, Emmet36 min
Aug 11, 5:28 PM EDTSpecial Marine WarningAPX2 hr
Aug 11, 5:30 PM EDTSevere Thunderstorm WarningAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau45 min
Aug 11, 5:43 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet, Presque Isle47 min
Aug 11, 5:52 PM EDTSevere Thunderstorm WarningAPXCheboygan, Presque Isle38 min
Aug 11, 6:00 PM EDTSevere Thunderstorm Warning Destructive damage threatAPXBenzie, Leelanau30 min
Aug 11, 6:09 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego35 min
Aug 11, 6:24 PM EDTSevere Thunderstorm Warning Considerable damage threatAPXAntrim, Benzie, Grand Traverse, Kalkaska, Leelanau51 min
Aug 11, 6:31 PM EDTSevere Thunderstorm WarningAPXCrawford, Montmorency, Oscoda, Otsego44 min
Aug 11, 6:58 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Presque Isle47 min
Aug 11, 7:26 PM EDTSpecial Marine WarningAPX46 min

Nearby

Special Marine Warnings in Michigan, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.